# SDR MASA2011080903436

- Difficulty date: August 8, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 16,853 hours, 13,585 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE VIBE 1.9 IN CRUISE.  C/W RO 017382.
